English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  String Loop Corrections to the Universal Hypermultiplet

Antoniadis, I., Minasian, R., Theisen, S., & Vanhove, P. (2003). String Loop Corrections to the Universal Hypermultiplet. Classical and Quantum Gravity, 20(23), 5079-5102. doi:10.1088/0264-9381/20/23/009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-52B6-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-52B7-4
Genre: Journal Article

Files

show Files
hide Files
:
50887.pdf (Preprint), 366KB
Name:
50887.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Antoniadis, Ignatios, Author
Minasian, Ruben, Author
Theisen, Stefan1, Author              
Vanhove, Pierre, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We study loop corrections to the universal dilaton supermultiplet for type IIA strings compactified on Calabi-Yau threefolds. We show that the corresponding quaternionic kinetic terms receive non-trivial one-loop contributions proportional to the Euler number of the Calabi-Yau manifold, while the higher-loop corrections can be absorbed by field redefinitions. The corrected metric is no longer Kahler. Our analysis implies in particular that the Calabi-Yau volume is renormalized by loop effects which are present even in higher orders, while there are also one-loop corrections to the Bianchi identities for the NS and RR field strengths.

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 50887
DOI: 10.1088/0264-9381/20/23/009
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 20 (23) Sequence Number: - Start / End Page: 5079 - 5102 Identifier: ISSN: 1361-6382